# SDR MALA975508

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 2908 - CREW EXPERIENCED LANDING GEAR UNSAFE, LIGHT ILLUMINATED IN-FLIGHT.  CYCLED LANDING GEAR CONTROL CIRCUIT BREAKER AND GEAR EXTENDED.
